# SDR DL76L040627

- Difficulty date: June 28, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 58,189 hours, 9,032 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 251009133
- Condition: Worn
- Location: Aft Galley
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY UPPER OVENS ON F/O SIDE IS BURNING THE WALL.  FOUND DOOR SEAL ON OVEN WORN.  REPLACED OVEN.
